



Tour de Lafayette presented by Studio 2108 Friday September 1st						
<u>Start</u>	<u>Category</u>	<u>Distance</u>	Entry Fee	<u>Place/Prize</u>	<u>Field Limit</u>	
2:00 pm	Registration Opens					
3:00 pm	Juniors (9-12, 13-14, 15-16, 17-18)	25 min	\$20	3/Boys/Girls/Medals	50	
3:30 pm	Cat 4/5	40 min	\$45	3/Medals/Glory	75	
4:15 pm	Women 3/4/5	40 min	\$45	6/\$300	75	
5:00 pm	Masters 40+/50+ Cat 1 - 4	50 min	\$45	10/\$400 per Age Group	100	
6:00 pm	Kids races	Sprint	N/A	Big Wheels – age 12	none	
6:20 pm	Cat 3/4	50 min	\$45	15/\$600	150	
7:15 pm	Cat 2/3	55 min	\$45	15/\$800	150	
8:15 pm	Women Pro 1/2	55 min	\$50	20/\$3250	150	
9:15 pm	Pro/1	60 min	\$50	20/\$3250	150	

Night time Criterium with lights. A Flat, wide-open .9-mile course with four 90-degree turns. Directions: www.gatewaycup.com

Tour de Fra	ncis Park	Saturday September 2nd				
<u>Start</u>	<u>Category</u>	<u>Distance</u>	Entry Fee	Place/Prize	<u>Field Limit</u>	
10:00 am	Registration Opens- Unity Tour Recreational Ride Start					
11:00 am	Juniors (9-12, 13-14, 15-16, 17-18)	25 min	\$20	3/Boys/Girls/Medals	50	
11:30 am	Cat 4/5	40 min	\$45	3/Medals/Glory	75	
12:20 p	Women 3/4/5	40 min	\$45	6/\$300	75	
1:10 pm	Masters 40+/50+ Cat 1 - 4	50 min	\$45	10/\$400 per Age Group	100	
2:10 pm	Cat 3/4	50 min	\$45	15/\$600	150	
3:10 pm	Cat 2/3	55 min	\$45	15/\$800	150	
4:10 pm	Kids races	Sprint	N/A	Big Wheels – age 12	none	
4:30 pm	Women Pro/1/2	55 min	\$50	20/\$3250	150	
5:30 pm	Pro/1	75 min	\$50	20/\$3250	150	
1.3 mile rectangle bounded by Nottingham Fichelherger Tamm Ave and Donovan Avenue						

1.3-mile rectangle bounded by Nottingham, Eichelberger, Tamm Ave and Donovan Avenue.

Giro Della Montagna Sunday September 3						
Start	Category	<u>Distance</u>	Entry Fee	Place/Prize	Field Limit	
8:30 am	Trailnet Giro dell Montagna Fun Ride	20 mi. 31mi. 40mi.		Drinks and Lunch After	none	
9:00 am	Registration Opens					
10:10 am	Juniors (9-12, 13-14, 15-16, 17-18)	25 min	\$20	3/Boys/Girls/Medals	50	
10:45 am	Cat 4/5	40 min	\$45	3/Medals/Glory	75	
11:30 am	Women 3/4/5	40 min	\$45	6/\$300	75	
12:20 pm	Masters 40+/50+ Cat 1 - 4	50 min	\$45	10/\$400 per Age Group	100	
1:15 pm	Cat 3/4	50 min	\$45	15/\$600	150	
2:10 pm	Cat 2/3	55 min	\$45	15/\$800	150	
3:10 pm	Women Pro/1/2	55 min	\$50	20/\$3250	150	
4:10 pm	Kids races	Sprint	N/A	Big Wheels – age 12	none	
4:25 pm	Pro/1	70 min	\$50	20/\$3250	150	

A fast and tight rectangular course with a downhill finish and, of course, a hill.

The Benton Park Classic

Monday, Labor Day, September 4th

THE DEITION I G	in Columbia	Monady, Labor Bay, September 4m			
Start	Category	<u>Distance</u>	Entry Fee	Place/Prize	Field Limit
8:30 am	Registration Open and Benton Par	k 5k			
10:00 am	Juniors (9-12, 13-14, 15-16, 17-18)	25 min	\$20	3/Boys/Girls/Medals	50
10:30 am	Cat 4/5	40 min	\$45	3/Medals/Glory	75
11:20 am	Women 3/4/5	40 min	\$45	6/\$300	75
12:10 pm	Masters 40+/50+ Cat 1 - 4	50 min	\$45	10/\$400 per Age Group	100
1:05 pm	Women Pro/1/2	55 min	\$50	20/\$3250	150
2:05 pm	Pro/1	75 min	\$50	20/\$3250	150
3:35 pm	Kid's Races (\$5 & suggested donation)	Sprint	N/A	Big Wheels – Age 12	None
3:55 pm	Cat 3/4	50 min	\$45	15/\$600	150
4:55 pm	Cat 2/3	55 min	\$45	15/\$800	150

A technical 1.7 mile course that winds around Benton Park and Anheuser-Busch

**Pre-Registration-** www.usacycling.org There is a small online fee. Registration fee includes \$4.50 rider insurance surcharge/BAR Fee. Second Race \$25 per day. There is race day registration, closing :30 minutes prior to each event. Directions: www.gatewaycup.com

- Race Information housed at <a href="https://www.gatewaycup.com">www.gatewaycup.com</a> Last day for online registration is the Wednesday before Labor Day Weekend!
- Omnium: P/1 men: \$13,000 overall-20 places (pts based); P/1/2 women: \$13,000 overall-20 places (pts based).
- Kids races are \$5 On-Site donations accepted benefitting the Big Brothers Big Sisters program.
- 1-Day licenses are intended for beginner riders and are not available to riders who have previously upgraded beyond beginner categories. 1 Day license can be purchased online at <a href="https://www.usacycling.org">www.usacycling.org</a> or on-site each day.1-Day experienced rider licenses may only be purchased at <a href="https://www.usacycling.org">www.usacycling.org</a>. Category 3 Bar Points are ONLY available in the Men's 2/3 event.

Pick up your race number early on Thursday at Big Shark's Big Bend Location from 4-8. www.bigshark.com Held Under USAC Event Permit





